Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Breast tightness, increased prolactin levels, milky secretion after taking Levosulpiride. Should drug be discontinued?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1680 Questions
Hello Doctor!

I have been prescribed Happy L (salt Rabeprazole sodium + Levosulpiride) after an episode of severe gastritis, headache and acidity. The course is for 2 weeks. Previously i was successfully treated for mild antral gastritis with Raciper.The symptoms have come down significantly from the first dose itself.

However as a side effect of Levosulpiride i am facing breast tightness and increased prolactin levels with milky white secretions. Should i discontinue the drug or take it for another fours days as prescribed to complete the course. No other side effect so far.

Posted Wed, 21 Aug 2013 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 20 minutes later
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to assist you.
Galactorrhea is a side effect of levosupiride. But not a serious side effect.
You can continue it for the remaining 4 days.

In the future when you have similar symptoms, take an alternative medication and do tell your doctor about this side effect.

I hope that answers your question.
If you have no more questions, kindly rate this service.
Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor